# SDR ASOA2015081513667

- Difficulty date: August 15, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 34,977 hours, 31,718 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL ACCESS HOLE 640CB HAS A INDICATIONS ON THE INBD SIDE APPROXIMATELY .25 W X 7.0L 60 PERCENT FSH FAILED NDT.  COMPLIED WITH ECTC EO 600-57-81, C/W IAW REO 601R-57-21-030, REV L.
